default-icon
Nsu iv taken the medication given to me
I we t clinic they said I have a nsu but after the medication seems to have got worse . Burning while urinating and now have raised spots on the shaft of my penis
21 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take homoeopathic med Sulphur 30 In the morning empty stomach For 15 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.